| Model Number |
LNQ11 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Event or Problem Description
It was reported that the remote monitor had no telemetry with the implantable cardiac monitor (icm). troubleshooting steps included adjusting the position of the reader, power cycling the monitor, placing a dry washcloth between the reader and the implant, and removing any sources of interference within six feet such as major electronics, cell phones, bluetooth devices, smart devices, and radios, followed by reattempting the transmission after removing electromagnetic interference.The patient was referred to the clinic. no patient complications have been reported as a result of this event.